HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Existence of a global solution to a semi-linear wave equation with initial data of non-compact support in low space dimensions

Files in This Item:
pre129.pdf1.44 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83274

Title: Existence of a global solution to a semi-linear wave equation with initial data of non-compact support in low space dimensions
Authors: Kubota,K. Browse this author
Issue Date: Oct-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 129
Start Page: 2
End Page: 51
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68876
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University